Couldn't find what you looking for?

TRY OUR SEARCH!

Ok- hang in there, this may be long.

Two and a half weeks ago I had a sore throat, swollen glands, infected salivary gland, and cracks at the corners of my lips. Also, I was very tired. Occasionally, I was having nausea and stomach pain. I went to the doctor and he gave me a Z-pack for some of my symptoms.

Thursday (Thanksgiving - second to last day of antibiotic) I had severe stomach pains that made me dizzy and break out into a cold sweat. My glands were still swollen, my salivary gland was infected, still tired, and the corners of my lips were just as bad or WORSE than before. I immediately had to leave a family dinner and barely made it home with diarrhea. My stomach was uneasy the rest of the night and I was exhausted.

Friday - finished Z-pack. Stomach still a little uneasy but ate normal meals. BM was very dark -almost black- and solid but soft. Still presenting all symptoms

Saturday and Sunday - all symptoms still present including dark, tarry stool.

Monday (today) - Ate a bagel for breakfast. Felt ok during the day. All symptoms still present but not hindering my day. Right after lunch I experienced some stomach discomfort and then a sudden stabbing pain that made me feel dizzy, light-headed, and nauseated. BM was flesh-colored mucus with bright red blood and NO stool. Called doctor and went in for testing. X-ray showed SEVERE constipation, blood results aren't in yet, and said the digital rectal exam was normal. Basically shoved me out the door saying that my problem is constipation (even though I've been having AT LEAST one large BM per day..more than normal, actually) and maybe some irritation. Right when I returned home I had another BM - once again, NO Stool... just mucus that looked scarily like flesh and blood. However, I noticed something I didn't really pay much attention to before - black, round, specks. There were in pretty much each part of the mucus. They were BLACK.. not red, like the blood that was in the rest.

I have a few questions. 1. It makes no sense to me that the doctor told me I have some of the worst constipation he's ever seen yet I've been having frequent BMs. 2. Is he testing for everything there is? He was pretty quick with me and has always been quick to call EVERYTHING an infection and just prescribe some antibiotics. It's been a problem in the past with me and I'm afraid he'll miss something. 3. The closer I look at the mucus the more it looks like flesh. Is it possible to excrete pieces of flesh.. and a lot of it? 4. I read somewhere something about black specks being possible parasite eggs. Not ONCE did my doctor mention anything about parasites and I'm sure he didn't take much time testing for anything of the sort. Is it possible that that is the problem?

Sorry for the novel I just wrote and all the questions. I'm just very worried because I've never felt so horrible in my life. I've never had such scary symptoms and it worries me that my doctor isn't paying much attention - as usual.

OH- I forgot to add : I'm a 23 year old female. Very healthy and active. Only medical history is asthma and problems with abnormal paps and colposcopies over the last year. Non-smoker and only drink on occasion and socially.

Someone please help?

Loading...

I am so sorry to bother you. Would you please tell me what the outcome of your tests were. Do you have any other symptoms? Are you all better now. I am a healthy 33 year old male. I exercise frequently and have never experienced anything like this before. The past few days I had diarrhea. Doc said it was a bug. After the diarrhea was over I had one normal bowel movement. Since then I have been getting an achey tummy and urge to run to the bathroom. When I do the only thing I let out is about a table spoon or two of greenish or sometimes clear phlegn with streaks of bright red blood in it, not much though. I am very worried. I recently had a colonoscopy (actually, day before yesterday and everything looked god except for a little irritation in the colon. Doc said it was nothing to worry about) I was wondering if it could be bacterial or parasitic. I have read that after taking antibiotics sometimes your GI system gets out of wack and too much bad bacteria grows and can cause such symptoms. Please please please help!! I am starting to lose faith in doctors.
Reply

Loading...

Don't know about the first poster, but bulllion, antibiotics can definitely allow fungal overgrowths throughout the body. Get some live cultures yogurt and some Diflucan, (prescription systemic antifungal) and you should start feeling better in about 3 days.
Reply

Loading...